# SDR EISA2000028

- Difficulty date: March 4, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Part number: 6519809120
- Condition: Dirty
- Location: Airstairs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROACHING 17,000 FT UNABLE TO CONTROL CABIN PRESSURE DESCENDED TO 10,000 FT TO HOLD 8,500 FT CABIN.  AIRTURN BACK TO (CVG).  TROUBLESHOT SYSTEM, FOUND DEBRIS AROUND AFT AIRSTAIR ENTRY DOOR SEAL, CLEANED SAME.  PRESSURIZED AIRCRAFT WITH APU.  OPERATIONS CHECK GOOD.  (M)
